# SDR 95ZZZX1146

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N75HS
- Make and model: Cessna 550
- Aircraft serial: 550256
- Engine: Pwa JT15D4
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Pump
- Part number: 310426501
- Condition: Failed
- Location: Engine
- Part time: 3,958 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ENGINE WAS DISASSEMBLED TO DETERMINE THE REASON FOR THE REPORTED PROBLEMS.  DISASSEMBLY OF THE OIL PUMP ASSEMBLY REVEALED THE POST SB 7185 PLATE HAD BECOME WELDED TO THE SCAVENGE ELEMENT CAUSING IT TO SHEAR THE SHAFT DRIVE PIN.  THIS FAILURE CAUSED FLOODING OF THE NR 4 BEARING CAVITY, ULTIMATELY RESULTING IN AN OIL FIRE AT THE NR 4 BEARING AREA.
